# SDR DALA2016062304956

- Difficulty date: June 19, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA CORRODED STRUCTURE BELOW FRAME 860, STR 30.  REMOVED, DRILLED AND INSTALLED SHEAR TIE IAW SRM.
